Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609415
Du, W. H., & Beyn, W. - J. (2003). The numerical approximation of center manifolds in Hamiltonian systems. Journal of Mathematical Analysis and Applications, 288(1), 28-46. doi:10.1016/j.jmaa.2003.05.001
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="center manifolds"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung